# SDR 07FDEA00441

- Difficulty date: February 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK 1 AT FR73 HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK IAW AIRBUS DWG NR 18A532-79237.  REPLACED 1 STRAP P/N A5378103620095, MAJOR REPAIR IAW FEDEX GMM 6-2-100.  SEE JPF N00791.
